# SDR AWXA200700867

- Difficulty date: July 9, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5948930, CORROSION ON BULK CARGO COMPARTMENT DOOR CUT OUT LOWER SILL, BS 2883/FR 61 + 19" , -Y630.  REPAIRED  BULK CARGO COMPARTMENT DOOR CUT OUT LOWER SILL, BS 2883/FR 61 + 19", -Y630 IAW A320 SRM 53-41-49.
